# SDR CA040216008

- Difficulty date: February 13, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Visor
- Condition: Separated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT WAS MOVING HIS VISOR BACK FROM EXTREME RT SIDE OF VISOR RAIL TO LT, WHEN VISOR FELL OFF RAIL ONTO THROTTLE QUADRANT.  LT ENGINE RUN SWITCH ON QUADRANT WAS INADVERTENTLY MOVED TO OFF POSITION BY VISOR IMPACT AND  ENGINE STARTED TO SHUT DOWN.  PILOT DESCENDED TO FL410 TO KEEP SPEED UP, SELECTED ENGINE RUN SWITCH BACK TO RUN POSITION.  SUCCESSFUL RELIGHT OF  ENGINE OCCURRED AND A/C WAS BROUGHT BACK TO FL450 AND TRIP CONTINUED WITHOUT FURTHER INCIDENT.  MAINT CREW RAN ENGINES ON GROUND TO VERIFY THROTTLE QUADRANT AND ENGINE RUN SWITCHES FUNCTIONALITY OF ENGINE RUN SWITCH CONFIRMED.  ENGINE GROUND RUNS PERFORMED BEFORE AIRCRAFT RETURNED TO SERVICE.  NO FURTHER CONCERNS WERE IDENTIFIED.
